# SDR F3LA200600008

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 4,740 hours, 2,274 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Control System
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, MAINTENANCE REPORTED RT OVERWING EMERGENCY EXIT FAILED FUNCTION TEST (PER WORK CARD C522101-3, EMERGENCY ESCAPE SYSTEM FAILURE).  ADJUSTED RT OVERWING EMERGENCY EXIT FLEXIBLE CONTROL ASSY IAW AMM 25-62-43-820-050.  PERFORMED OPERATIONAL CHECK AND WAS IN SERVICEABLE LIMITS.
